# SDR KCSA202007011105

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 105,857 hours, 16,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY LIGHT STA 360 DOES NOT COME ON.
